# SDR YENA2025080800817

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 10,255 hours, 4,112 cycles
- Engine: PW1524G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#8385, BOS-JFK. REF LP # 4339985 ITEM # 1(DIRTY SOCK ODOR AFTER APPLICATION OF T.TO THURST AND DURING DECENT WITH IDLE POWER) DIRTY SOCK SMELL. RAN ENG 1 AND 2. WHILE ENGINES RUNNING ISOLATED L AND R PACKS TO DISCOVER OIL SMELL APPARENT WHILE ON ALONE. SMELL COMES FROM ENG # 2; PEFORMED BSI ON # 2 ENG REF FIM BD500-A-J11-00-002AAA-423A-A. POSINTIONED WEEP HOLES OF LPC 2&3 + HPC2 TO THE 6 O CLOCK POS. FOR 1 HR. NO EVIDENCE OF OIL.
